Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Taken Cifran for continuous fever. Done blood test, ultrasonography and X-ray. Have headache. Remedy?

i HAD FEVR UPTO 103.8 FOR 4 DAYAS. I HAVE COMPLETED A COURSE OF CIFRAN 750 FOLLOWED BY ANOTHER 3RD GENERATION BROAD SPECTRUM ANTIBIOTIC FOR 5 DAYS. I HAVE GOT BLOOD TESTED FOR MP, DENGUE , TYPHOID AND ALSO HAVE UNDERGONE WHOLE ABDOMEN ULTRASONOGRAPHY ,CHEST X RAY, CRP TEST. ALL TESTS ARE NEGATIVE BUT STILL I AM HAVING 101 DEGREE TEMP IN THE NIGHT AT ABOUT 10PM WHICH GOES AWAY IN THE MORNING. I ALSO SUFFER FROM HEADACHE WHEN I GET FEVER. I AM 34 YEARS OLD AND AN EXECUTIVE IN A MNC. MY WORK IS SUFFERING AND I AM EXTREMELY WORRIED. PLEASE SUGGEST REMEDY. J MITRA BANGALORE
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Infectious Diseases Specialist 's  Response
hi
you have intermittent high grade fever ,your laboratory finding are negative, so mostly you may have PUO(pyrexia of unknown origin)
just check for investigation for autoimmune disesases, fungal infection and parasitic infections,so that you can rule out the possibilities
lastly you used cifran and thrid generation cephalaosporin , but if the organism is intracellular these antibiotic cannot penetrate into the cell which results treatment failure
so kindly check for other investigations too as i mentioned above
Answered: Sat, 10 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor